Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Positivity of direct images with a Poincaré type twist

DOI zum Zitieren der Version auf EPub Bayreuth: https://doi.org/10.15495/EPub_UBT_00006737
URN to cite this document: urn:nbn:de:bvb:703-epub-6737-4

Title data

Naumann, Philipp:
Positivity of direct images with a Poincaré type twist.
In: Forum of mathematics. Vol. 10 (2022) . - e89.
ISSN 2050-5094
DOI der Verlagsversion: https://doi.org/10.1017/fms.2022.79

[img]
Format: PDF
Name: positivity-of-direct-images-with-a-poincare-type-twist.pdf
Version: Published Version
Available under License Creative Commons BY 4.0: Attribution
Download (503kB)

Further data

Item Type: Article in a journal
Subject classification: Mathematics Subject Classification Code:32L10; 32G05
DDC Subjects: 500 Science > 510 Mathematics
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics VIII (Algebraic Geometry)
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Language: English
Originates at UBT: Yes
URN: urn:nbn:de:bvb:703-epub-6737-4
Date Deposited: 02 Nov 2022 08:00
Last Modified: 02 Nov 2022 11:16
URI: https://epub.uni-bayreuth.de/id/eprint/6737

Downloads

Downloads per month over past year